# SDR AALA202411056043

- Difficulty date: October 13, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 35,080 hours, 15,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501187
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FLOOR STRUCTURE TRANSITION PANEL BETWEEN STA 500D AND STA 500E, AT LBL 24. REPAIRED TRANSITION PANEL PER SRM 53-00-53 2R.
